# SDR 97ZZZX1324

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMSE299A
- Condition: Shorted
- Location: Galley
- Component: Gulton, EMBS1392
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK HAS SEVERAL SHORTED CELLS.  BATTERY PACK WAS REPLACED NEW FROM MANUFACTURER ON 1-30-97.  EMERGENCY LIGHTS CAME ON WITH SWITCH OFF.
